# SDR SWAA2022052611500

- Difficulty date: May 26, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N289CT
- Make and model: Boeing 737-7H4
- Aircraft serial: 36633
- Aircraft time: 48,740 hours, 29,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: M1675
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT DOME LIGHT EMERGENCY LIGHTS BULB DOES NOT ILLUMINATE / [01] REMOVED AND REPLACED M1675 EMERGENCY LIGHTS POWER SUPPLY REF AMM 33-51-06.
